Singular Perturbation Approximation of Linear Hyperbolic Systems of Balance Laws

Abstract : This paper deals with a class of linear hyperbolic systems of balance laws with multiple time scales. The scale of time constants is modeled by a perturbation parameter. This parameter is introduced in both dynamics and boundary conditions. The solution of the full system is approximated by that of the reduced subsystem when the perturbation parameter is small enough. Lyapunov technique is used to prove it. The main result is illustrated by an academic example. Moreover, the boundary control synthesis to a gas flow transport model is shown based on singular perturbation approach.
Complete list of metadatas

Cited literature [21 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01276260
Contributor : Antoine Girard <>
Submitted on : Friday, February 19, 2016 - 9:56:26 AM
Last modification on : Thursday, August 22, 2019 - 11:32:03 AM
Long-term archiving on : Friday, May 20, 2016 - 10:30:40 AM

File

ieee162.pdf
Files produced by the author(s)

Identifiers

Citation

Ying Tang, Christophe Prieur, Antoine Girard. Singular Perturbation Approximation of Linear Hyperbolic Systems of Balance Laws. IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2016, 61 (10), pp.3031-3037. ⟨10.1109/TAC.2015.2499444⟩. ⟨hal-01276260⟩

Share

Metrics

Record views

1026

Files downloads

262